# SDR 99FDEA00253

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Switch
- Part number: 1163P182
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

99-155 - ON CLIMB-OUT PASS 7000 MSL, NR 3 ENGINE OIL PRESS LOW/FILTER BYPASS LIGHT CAME ON.  REPLACED FILTER AND SEALS PER 79-00-00.  REMOVED AND REPLACED OIL BYPASS SWITCH AS PERCAUTION.
